Suggest treatment for Uncontrollable bowel movements at night?
User rating for this question
I have been emptying my stomach all night. I cannot even hold down water. I am very dehydrated and do not know what to do. I ate a salad and suspect the sunflower sprouts I bought at Whole Foods last night. What do you suggest?
Posted Wed, 5 Feb 2014 in Digestion and Bowels
Answered by Dr. Prasad 16 minutes later
Brief Answer: You can try a dose of antiemetic... Detailed Answer: Hi, From what I understand you are having bouts of vomiting and are unable to tolerate oral feeds. In this circumstance you can safely take a dose of antiemetic pills which is available over the counter. I prefer to use domperidone tablets in my patients with similar complaints. It should be taken with small amount of water. You can wait for 30 minutes to an hour before trying oral feeds. If oral antiemetic is unable to stop vomiting, you will need injections. Doctors or registered nurse can give you this shot at ER/Urgent care clinic. Generally the symptoms settle down in a day or two unless you also develop abdominal cramps, loose stools and fever. These symptoms suggest possible infection and they need to be treated specifically. Hope this helps. Let me know if you need clarifications. PS: You can repeat the antiemetic every 6-8 hours if needed. If you feel better with the antiemetic, start yourself on fluids and electrolytes.
People also viewed
- Gastric problem missed heart beat
- Gas a week before period
- Suggest treatment for uncontrollable bowel movements at night
- Cystic fibrosis and heart palpitations
- Suggest treatment for excessive bowel movements
- Light brown patches on skin
- Do pickles icrease your sperm volume
- Suggest treatment for incontinence in bowel movements
- Food poisoning causing missed period
- Discharge or leakage after using astroglide
- Suggest treatment for irregular bowel movement
- Suggest treatment for painful bowel movement
- Left eye blurry with stomach cramps
- Pain after anal douching
- Sore lump above clitoris